I recently had an operation to try and get rid of my svt, I've been diagnosed with svt since September but I had constantly told my doctors that I felt my heart racing when I took my reliever inhaler which they said was normal, since I was officially diagnosed with svt by my cardiologist I haven't been taking the salamol reliever inhaler and I was just wondering is there any other reliever inhaler I could take? Please and thank you for your help!
Besides salbutamol, terbutaline is a reliever inhaler. Terbutaline often goes by the brand name Bricanyl. There are relievers which work for up to 12 hours after taking each dose. They include salmeterol (brand name Serevent) and formoterol (brand name Atimos). Please discuss these options with your doctor, he can guide you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.